Alert archive / New Jersey / Special Marine Warnings in 2017

Special Marine Warning 98, NWS Philadelphia/Mount Holly

July 22, 2017

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 22, 2017, 3:55 AM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2017, 3:55 AM EDT (07:55 UTC)
Expired
Jul 22, 2017, 5:00 AM EDT
In force
65 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Dover AFB radar (KDOX), 121 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1575 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

026 
WHUS51 KPHI 220755
SMWPHI
ANZ453-472-473-475-220900-
/O.NEW.KPHI.MA.W.0098.170722T0755Z-170722T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT SAT JUL 22 2017

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
 
  COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
  OUTER WATERS FROM LITTLE EGG INLET NJ TO FENWICK ISLAND DE OUT 20
TO 40 NM...

* UNTIL 500 AM EDT

* AT 354 AM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR 28-MILE WRECK TO 10 NM SOUTHWEST OF DEEPWATER
  REEF...MOVING EAST AT 15 KNOTS.

  HAZARD...WIND GUSTS TO 40 KNOTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* STRONG THUNDERSTORMS WILL BE NEAR...
  DEEPWATER REEF AROUND 425 AM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

LAT...LON 3885 7390 3879 7395 3873 7404 3872 7408
      3870 7430 3901 7447 3915 7391 3893 7380
TIME...MOT...LOC 0754Z 261DEG 17KT 3896 7437 3883 7430 

HAIL...0.00IN
WIND...40KTS

$$

DRAG
1 follow-up statement
415 
FZUS71 KPHI 220842
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 AM EDT SAT JUL 22 2017

ANZ472-220849-
/O.CAN.KPHI.MA.W.0098.000000T0000Z-170722T0900Z/
442 AM EDT SAT JUL 22 2017

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...

  OUTER WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 TO
40 NM...

THE THUNDERSTORMS HAVE PASSED SOUTH OF THIS WARNED AREA
AND NO LONGER POSE A SIGNIFICANT THREAT TO BOATERS.

LAT...LON 3885 7390 3879 7395 3873 7404 3872 7408
      3870 7430 3901 7447 3906 7398 3893 7380
TIME...MOT...LOC 0839Z 270DEG 17KT 3899 7411 3886 7404 

$$

ANZ453-473-475-220900-
/O.CON.KPHI.MA.W.0098.000000T0000Z-170722T0900Z/
442 AM EDT SAT JUL 22 2017

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 500 AM EDT...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...

AT 439 AM EDT...STRONGEST THUNDERSTORMS HAVE ALREADY OCCURRED 
BUT MORE WERE DEVELOPING OVER THE OUTER WATERS WARNING AREA. 

HAZARD...WIND GUSTS 34 KNOTS OR GREATER ARE STILL POSSIBLE. 

SOURCE...RADAR INDICATED. 

IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
         SUDDENLY HIGHER WAVES. 

STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

LAT...LON 3885 7390 3879 7395 3873 7404 3872 7408
      3870 7430 3901 7447 3906 7398 3893 7380
TIME...MOT...LOC 0839Z 270DEG 17KT 3899 7411 3886 7404 

HAIL...0.00IN
WIND...>34KTS

$$

DRAG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 22, 3:34 AM EDT, 21 minutes earlier.

Area forecast discussion, Jul 22, 3:34 AM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
334 AM EDT Sat Jul 22 2017

.SYNOPSIS...
A very warm and humid air mass will remain over the area
through this weekend and possibly into Monday. Meanwhile, low
pressure along a roughly west to east frontal boundary will
result in periods of showers and thunderstorms. By Tuesday, high
pressure will build over the area bringing somewhat milder and
drier conditions through through the middle of next week. A
seasonally strong cold front may cross the area later in the
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Concerns for today include temperatures/heat and then potential
for severe weather.

First, storms continue to develop/progress through
central/southern Delaware, Delaware Bay, and far southeast New
Jersey early this morning in an environment characterized by
MUCAPEs > 2000 J/kg, PWs near or above 2 inches, and substantial
isentropic lift in the low levels downstream of a weak
perturbation in the southern Mid-Atlantic. Rain rates have been
impressive with the strongest storms (1-3 inches per hour), with
totals exceeding 0.5-1.0 inch(es) in portions of central
Delaware. Storms are not moving very quickly, so accumulations
greater than an inch are likely in southeastern Cumberland and
Cape May Counties during the next hour or so. Storms should move
offshore after 6 am or so. Wind gusts, so far, have reached
30-35 mph with the strongest cores, and this should likely be
the case for the rest of the night.

Meanwhile, the forecast today has been updated to reflect latest
thinking on timing of convection moving through during the late
afternoon. Hi-res guidance is beginning to converge on the most
favorable timing generally after 3 pm from west to east across
the area. The 00Z NAM Nest is hinting at the potential for
multiple rounds of convection, with perhaps another convective
complex this evening. This increases hydro concerns,
particularly given the troubling high QPF output from the NAM
Nest (and NAM), RAP, UKMET, and CMC. Don't think this is flood
watch material (yet), but with more convection expected later
this weekend ... think the concerns will increase with time.
Would not be surprised to see a few flooding issues this
afternoon/tonight as well, though this may be more of the
urban/poor-drainage variety, for the most part.

Chance of severe storms today is certainly present. Forecast
soundings show 2000+ MLCAPE and deep-layer shear of 30+ kts this
afternoon, with effective shear approaching/exceeding 40 kts by
early evening. With moist midlevels and a well-mixed boundary
layer this afternoon, wet microburst potential is present, with
cold-pool organization likely given degree of instability/shear.
Shear looks to increase this evening, so the potential will be
present for embedded mesovortices within any convective
lines/clusters that develop. Think the risk of severe is high
enough for inclusion in the grids at this point.

Regarding temperatures, statistical guidance is generally in the
90-94 range for KPHL today, with dew points around 70 during max
heating. With uncertainty regarding maximum heating from
approaching cloud cover, there is simply not enough confidence
to justify issuing another heat advisory or excessive heat
warning. The best potential appears to be for the Delmarva
Peninsula, but even here, forecast heat indices look to be
around or just below yesterday's values...which were shy of
advisory criteria. Nevertheless, it will be uncomfortable again
outside, and heat stress from prolonged outdoor exposure or
strenuous activity is possible.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Low-confidence forecast overnight with potential for a round or
two of storms in a moderately unstable environment. With
adequate shear for severe storms, mention of this potential
remains through the early morning hours. However, with the first
round of convection likely to move through during the early
evening, there is some question as to what occurs thereafter. If
another convective complex enters the region, threat of heavy
rainfall (with some suggestion of this in most model output
currently) will be elevated, especially north of the Mason-Dixon
Line (as a weak surface boundary slowly lifts northward).
However, there is a decent chance there will be too much
stabilization with the first round of storms to support
additional convection. Decreased PoPs after midnight but did not
eliminate them anywhere given the uncertainty.

With a slow-moving boundary, midlevel flow oriented parallel to
it, very high PWs (2+ inches, generally), and potential for
training/upwind propagation effects, locally excessive rainfall
is possible. Too much uncertainty exists for a flood watch at
this time, especially given the relatively dry antecedent
conditions. Nevertheless, some local instances of poor-
drainage/urban flooding are probable and isolated flash flooding
is possible.

Temperature forecast very uncertain given likely impacts from
precipitation. Large errors in the hourly forecast should be
anticipated if/when convection passes through, and low
temperatures may be augmented by rain-cooled air. Currently have
lows just below values observed this morning.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Extended forecast delayed owing to convection that has developed
south of the Mason-Dixon Line. Forecast/discussion hopefully
updated by around 430 am.

The extended period starting Saturday night features a
transition in the flow aloft from roughly zonal flow across the
northern US to a somewhat more amplified pattern with troughing
over the east US by the latter part of next week. In terms of
weather this translates to very warm/hot and humid conditions
this weekend transitioning to a milder and somewhat drier period
for at least part of next week.

A quasi-stationary east-west frontal boundary is expected to
persist across the area through the weekend, although it may
lift north a bit on Sunday. Low pressure along the front will
favor low-level convergence and areas of showers and
thunderstorms. PWAT values near 2 inches will support some
heavy downpours and possible flooding. Also SPC has a slight
risk of severe for Saturday and Sunday. Timing is tricky but
there is some indication of more likely precip for Saturday
night and possibly again Sunday night.

By Monday morning a fairly pronounced shortwave trof is forecast
to be over the Great Lakes and move east to New England by
Tuesday morning. The GFS is a bit slower than the ECMWF, but
either way the trof should force a cold front across the mid-
Atlantic and offshore by Tuesday morning. With the frontal
passage on Monday there will be a continued good chance for
aftn/eve t-storms. Max temps on Monday ahead of the front look
to be still a few degrees above normal.

Tuesday and Wednesday should be relatively pleasant with shrtwv
ridging aloft and surface high pressure moving across the area.
The high is associated with a somewhat cooler and drier air
mass. Looks like some low-level warm advection develops
Wednesday night and the forecast carries a chance of showers at
that time. Chance of precip increases on Thursday as another
shrtwv trof and associated cold front approach from the NW.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
For the 06Z TAFs...VFR through the morning, except for
potential/temporary visibility restrictions at KMIV/KACY
through 12Z. Clouds increase through the day, but CIGs should
remain VFR outside convection. Storms expected to move east
through the area late this afternoon into early evening, with
timing generally between 21Z and 03Z. More storms are possible
thereafter, but confidence is low. Additionally, sub-VFR
CIGs/VSBYs may develop after storms move through, though
confidence is too low at this point for TAF mention. Expect
frequent updates to the TAF today as details become clearer.

There is potential for strong to severe storms today with gusty
to damaging downburst winds and torrential rainfall.

OUTLOOK...

Saturday Night through Monday...Generally VFR conditions
expected, but temporarily lower cigs/vsbys in scattered showers
and thunderstorms are likely at times.

Tuesday and Wednesday...VFR conditions.

&&

.MARINE...
Storms will impact the southern New Jersey and Delaware coastal
waters, as well as Delaware Bay, early this morning. Wind gusts
around 30 kts or so can be expected with the strongest storms,
as well as frequent lightning and torrential downpours. More
storms are expected this afternoon and tonight, with a higher
chance of severe weather. Strong winds are likely with the
strongest storms. Keep a close eye on the weather today if
venturing to sea.

Outside of convection, winds should generally be under 15 kts
but may be quite variable. By this afternoon, some favoring of a
south direction is likely. After storms pass tonight, some
preference for a west or northwest wind may be observed. Seas
should be 2-4 feet through the period, with locally higher
winds/seas near any thunderstorm.

OUTLOOK...

Generally sub-SCA conditions are expected Sunday through
Wednesday. However winds and seas may be locally higher in
scattered thunderstorms over the waters from Sunday through
Monday.

RIP CURRENTS...

The 10-12 second dominant period has returned early this
morning, and there are indications that this will continue
through the day. As such, the rip current risk is expected to be
in the moderate category today, especially for the New Jersey
coastal waters. The risk remains lower for the Delaware coastal
waters.

&&

.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...AMC
Near Term...CMS
Short Term...CMS
Long Term...AMC
Aviation...AMC/CMS
Marine...AMC/CMS
Equipment...CMS
Hazardous weather outlook, Jul 21, 8:05 PM EDT, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
805 PM EDT Fri Jul 21 2017

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-230015-
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
805 PM EDT Fri Jul 21 2017

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a risk for severe thunderstorms Saturday through Monday,
along with heavy rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023-
027-PAZ054-055-060>062-101-103-105-230015-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Salem-
Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-
Monroe-Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
805 PM EDT Fri Jul 21 2017

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a risk for severe thunderstorms Saturday through Monday,
along with heavy rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-230015-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
805 PM EDT Fri Jul 21 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a risk for severe thunderstorms Saturday through Monday,
along with heavy rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-230015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
805 PM EDT Fri Jul 21 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The Storm Prediction Center has indicated that there is a slight
risk for severe thunderstorms Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 22, 2:33 AM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
233 AM EDT SAT JUL 22 2017

NJZ021-023-024-220700-
Cumberland-Atlantic Coastal Cape May-Cape May-
233 AM EDT SAT JUL 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CUMBERLAND AND
SOUTHWESTERN CAPE MAY COUNTIES...

At 232 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles south of Fortesque to near Green
Creek. Movement was east at 35 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

These storms will be near...
  Green Creek and Rio Grande around 240 AM EDT.
  Wildwood Crest and Cape May Court House around 245 AM EDT.
  North Wildwood, Stone Harbor and Scotch Bonnet around 250 AM EDT.
  Avalon around 255 AM EDT.
  Woodbine, Sea Isle City, Goshen, Eldora and Dennisville around 300
  AM EDT.

Other locations impacted by these storms include Erma,
Whitesboro-Burleigh, Villas and West Wildwood.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3896 7496 3897 7494 3897 7496 3916 7489
      3918 7491 3920 7503 3921 7498 3922 7485
      3919 7471 3917 7470 3918 7467 3910 7470
      3903 7479 3899 7479 3894 7486 3893 7491
      3893 7497
TIME...MOT...LOC 0632Z 264DEG 30KT 3915 7517 3909 7495

Drag

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 2:33 AM EDTSpecial Weather StatementPHICape May27 min
Jul 22, 2:36 AM EDTSpecial Marine WarningPHI54 min
Jul 22, 2:57 AM EDTAreal Flood AdvisoryPHICape May, Cumberland2 hr
Jul 22, 10:45 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more13 hr
Jul 22, 3:08 PM EDTSpecial Marine WarningPHI97 min
Jul 22, 3:43 PM EDTSpecial Marine WarningPHI92 min
Jul 22, 3:50 PM EDTSpecial Weather StatementPHIOcean55 min
Jul 22, 4:05 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean115 min
Jul 22, 4:56 PM EDTSpecial Weather StatementPHIOcean34 min
Jul 22, 5:50 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester55 min
Jul 22, 6:00 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer3 hr
Jul 22, 6:38 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Monmouth, Ocean52 min
Jul 22, 7:10 PM EDTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more4 hr
Jul 22, 7:22 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean34 min
Jul 22, 7:31 PM EDTSpecial Marine WarningPHI119 min
Jul 22, 3:58 PM EDTSpecial Weather StatementPHIBerks62 min
Jul 22, 4:11 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jul 22, 4:57 PM EDTAreal Flood AdvisoryPHIChester, Montgomery4 hr
Jul 22, 5:03 PM EDTSpecial Weather StatementPHIBucks, Chester, Montgomery42 min
Jul 22, 5:18 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery, Philadelphia42 min
Jul 22, 6:46 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Carbon, Lehigh, Monroe, Northampton4 hr
Jul 22, 3:03 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot42 min
Jul 22, 3:38 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot52 min
Jul 22, 4:30 PM EDTSpecial Weather StatementPHIWicomico30 min
Jul 22, 6:44 PM EDTSpecial Weather StatementPHITalbot76 min

Nearby

Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.